# SDR 96ZZZX3535

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123VW
- Make and model: Mooney M20K
- Aircraft serial: 250447
- Engine: Cont TSIO360GB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004
- Condition: Cracked
- Location: Turbo
- Component: Rotomaster, 3AT6EE10J2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER RECOMMENDS THAT ROTO-MASTER TURBINE HOUSING P/N 600510-04 (TCM P/N 643931) BE ADDED TO ROTO-MASTER AD 82-27-03.  AD 82-27-03 STATES THIS INSPECTION MAY BE DISCONTINUED WITH THE INSTALLATION OF P/N 600510-04, BUT SUBMITTER HAS FOUND THIS TURBINE HOUSING TO BE CRACKING IN THE SAME AREAS SHOWN IN FIGURE 2 OF AD 82-27-03.
